| Model Number |
HCC032000001 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has recurrent dislocations.Replacement liners, screws, and femoral heads have been ordered for revision surgery.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient has recurrent dislocations.Replacement liners, screws, and femoral heads have been ordered for revision surgery.